MathSciNet Relay Station
MathSciNet bibliographic data
MR1023355 47D15 (46A32 46B10)
Rao, T. S. S. R. K. $L(X,C(K))$ as a dual space. Proc. Amer. Math. Soc. 110 (1990), no. 3, 727–729.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement